# SDR ASAA0843284

- Difficulty date: June 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765168
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R IS CRACKED AT NUMEROUS LOCATIONS FROM STA 500, 500A, AND 500B. REMOVED DAMAGED SECTION OF STRINGER, FABBED FILLER, REPAIR ANGLES AND INSTALLED PARTS IAW SRM 53-00-03, REPAIR 3.
